# SDR REXA2022080901797

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS (1) AREA OF CORROSION BETWEEN F.S. 310.00 AND F.S. 319.70.	REMOVED AND REPLACED STRINGER I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01.
